MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Necrosis (1971)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In response to fda report number: mw5088920.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The events of infection (early onset), wound dehiscence, and necrosis are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.The reason for reoperation was infection (early onset), use error, wound dehiscence, and necrosis.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Patient reported via regulatory agency "left breast became tender with redness and swelling," "drain," "pseudomonas," "thick yellow drainage," "pin size hole in incision line opened up," "pencil eraser size hole in skin," "hole size of a dime," "left incision line developed an area of black tissue," "black tissue falls off" and "auto-immune trigger since the placement" of a tissue expander.Treatment with antibiotics and surgical intervention of "wash left breast and expander" occurred.Device has been explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9732176
Report Number9617229-2020-03614
Device Sequence Number14270331
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;